# SDR DXTA2025011701968

- Difficulty date: January 14, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0342
- Aircraft time: 2,010 hours, 1,406 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 471319
- Part serial: 1884
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEPARTED SLC, CLIMBING THROUGH 13.5 FOR ABOUT 2 TO 3000 FEET AT 240KT, HAD A LOUD SOUND FROM THE CABIN PRESSURE DOOR THAT EVENTUALLY STOPPED. DESCENDING FROM 8000 FEET TO AT LEAST 6000 FEET @ 2.8PSI, 1300CAB ALT WE HAD ANOTHER LOUD PRESSURE SOUND FROM THE DOOR. CORRECTIVE ACTION: REPLACED EMER SHUT OFF VALVE. OPS CHECK GOOD. IAW CESSNA 680A MM 21-12-05
